... which controls any migraines, will that protect me from the possible sequelae of the disease?
Hi there and welcome to DC. I can surely understand your frustration with your illness BUT topomax isn't the same thing as diamox. Diamox has been prescribed for you to inhibit absorption... to help your body. It really shouldn't make you tired. Topomax can make you tired... I hope you are taking care of yourself nutritionally.
You do need to talk with your doctor about your concerns but not taking something that has been prescribed can potentially do you more harm than good. Your doctor needs to know if you are not taking what is being prescribed.
I wish you well and if you have other concerns or questions... by all means ask. Just please include your doctor in those conversations, too.
Peace to you in your world,
- Diamox Information for Consumers
- Diamox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diamox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 1 answer
Posted 26 Aug 2010 • 1 answer
Posted 17 Feb 2015 • 1 answer
Posted 22 Dec 2015 • 1 answer
Posted 27 Apr 2016 • 0 answers